| Model Number |
MAF-TM2 |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Information added to the fields: h3, h6.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 2 years since the subject device was manufactured.Based on the results of the investigation, a definitive root cause for the event could not be determined.However, it is likely that the event caused by stress of repeated use, external factors, or handling.Inspection method for the suggested event is described in the operation manual ¿chapter 3 preparation and inspection 3.6 inspection of the endoscope".Olympus will continue to monitor field performance for this device.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the inspection of the device, the coating on the image guide snake pipe had peeled off on the airway mobilescope.There were no reported incidents involving patients.